# SDR 98ZZZM693

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Condition: Wrong Part
- Location: Fr 29 Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 29 WING TO FUSELAGE LUG ATTACH BOLT DIFFERENT TYPE FASTENER INSTALLED AND DOES NOT HAVE ANY MARKINGS ON HEAD OF BOLT.  REPORTED DETAILS TO BAE RDO, THE OVERSIZE BOLT FOUND AT FR 29 LEFT HYLT STRINGER NR 12 POSITION WAS INSTALLED AT BUILD.  (M)
